# SDR DALA2023041002742

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD PAN NEAR TO BEAM 1 OF AFT CARGO CAMPARTMENT DOOR. (C2) SUMMARY OF NRC 00639: FWD PAN NEAR TO BEAM 1 OF AFT CARGO CAMPARTMENT DOOR (C2) WAS REPAIRED PER ER/A 606786-14 REV ORIGINAL SECTION I PERMANENT REPAIR AND PRI 606786-14 REV 2. (LP #2708762)
